# SDR DALA2019112636924

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1371985) FWD CARGO BS720 SHEAR TIE CORRODED INB OF S-27L UNDER TRANSITION PANEL. CORRECTIVE ACTION: REMOVED CORROSION AT FWD CARGO BS 770 SHEAR TIE STR 27L IAW B757 SRM 51-10-02. REMOVED, FABRICATED AND INSTALLED NEW SHEAR TIE.
